skin-hair-icon

Skin related

I have alopecia areata.But after medication and using lotions { now minioxidil} .now they are growing back but in golden colours and they are very soft. What should i do?Since it my beard hair so it makes me look very bad, should i use dyes?
views-icons 32 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

This is a common condition, and probably indicates a disturbed immune system. Hair re-regrowth after alopecia areata is usually white and takes time to pigment. If there are certain nutritional deficiencies, correct them by supplementing iron, vitamin B12 and vitamin D. Eventually it will be black and normal. Hope it helps
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO